Nonlinear travelling waves on a spiralling liquid jet

Parau, E., Decent, S. P., King, A. C., Simmons, M. J. H. and Wong, D. C. (2006) Nonlinear travelling waves on a spiralling liquid jet. Wave Motion, 43 (7). pp. 599-618. ISSN 0165-2125

[img]
Preview
PDF (parauwavemotionapril21.pdf)
Download (891kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 01 Aug 2006
Last Modified: 07 Nov 2019 17:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/17226
DOI: 10.1016/j.wavemoti.2006.05.004

Actions (login required)

View Item View Item